# SDR CA111018008

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,419 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9C1484
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISCONNECTING THE CONNECTOR PLUG OF THE NR 1 AC AUX BOOST PUMP, THE AVIONICS TECH NOTICED THAT FUEL WAS EVIDENT IN THE FEMALE CONNECTOR AND ON THE MALE CONNECTOR. THE TECH CLEANED OFF BOTH CONNECTORS OF ALL FUEL UNTIL DRY, AND THEN RE-CONNECTED THE CONNECTOR.  AFTER 1 HOUR TIME LAPSED, THE SAME AVIONICS TECH DISCONNECTED THE CONNECTOR PLUG, THERE WAS EVIDENCE OF FUEL AGAIN.  MFG  SER 6BC151.
